MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1414160-J
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an alto stent graft main body and two (2) ovation ix limb extensions to treat an abdominal aortic aneurysm.Approximately, five (5) months post initial implant, occlusion with limb compression was identified on the ovation ix left limb likely due to thrombosis.The patient has declined treatment and was reported as doing well.The patient will be monitored.
 
Event or Problem Description
The patient was initially implanted with an alto stent graft main body and two (2) ovation ix limb extensions to treat an abdominal aortic aneurysm.Approximately, five (5) months post initial implant, occlusion with limb compression was identified on the ovation ix left limb likely due to thrombosis.The patient has declined treatment and was reported as doing well.The patient will be monitored.Additional information: subsequent to the initial report, clinical assessment identified evidence of a type ii (non-device related) endoleak from inferior mesenteric artery.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the left limb stent complete occlusion was confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest the procedure-related harms identified were type 2 endoleak from inferior mesenteric artery.The most likely causation for the complete left limb occlusion is the tortuous left iliac artery and narrow bifurcation diameter.The average measurement at the bifurcation on pre-ct was 15.2mm, which is likely to cause a narrowing of the limb stent.Ifu states: -the aortic bifurcation should be able to accommodate the two 9 mm iliac limbs of the alto¿ system.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem.G1,2: contact office- name has been updated.G4: date of received by manufacturer.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11615964
Report Number3008011247-2021-00023
Device Sequence Number3160456
Product Code MIH
UDI-Device IdentifierM701TVIL1414160J1
UDI-Public+M701TVIL1414160J1/$$3230624FS06232037O
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2023
Device Model NumberTV-IL1414160-J
Device Catalogue NumberTV-IL1414160-J
Device Lot NumberFS062320-37
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY FS073020-16.; OVATION IX ILIAC LIMB FS062420-27.; OVATION PRIME FILL POLYMER FF060820-02.; ALTO MAIN BODY FS073020-16; OVATION IX ILIAC LIMB FS062420-27; OVATION PRIME FILL POLYMER FF060820-02
Outcome Attributed to Adverse Event Other;
Patient Age73 YR